News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Pediatrics Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Pediatrics Answers List

Forum Name: Pediatric Topics

Question: Pre-teen agression caused by Advair?


 Internetmom - Wed Nov 09, 2005 7:24 pm

I have an 11 year old son. Very mild mannered until this week. Emotional outbursts - and agressive out of control behavior toward me. Never had a problem. No social issues/good student. Coincidentally, started Advair 2 + weeks ago at 250 dose. He weighs 80 lbs. History of depression on my side of the family. Can the advair be the cause of the extreme change in personality?. No other clues. Advair prescribed for very mild asthma - previously used albuterol inhalers max 1-2x daily during the fall for asthma triggered by seasonal allergies. Prescribing md was covering for regular pediatrician. Can there be these psych side effects on this dose?
 Dr. Heba Ismail - Fri Nov 11, 2005 9:34 am

Please contact your doctor immediately, these may be signs of overdosage, which includes the following:
Darkening of skin ; diarrhea; dizziness; fainting ; loss of appetite ; mental depression; nausea ; skin rash; unusual tiredness or weakness; vomiting; chest pain or tightness ; shortness of breath; dry mouth; fatigue; blurred vision; flushed, dry skin; fruit-like breath odor; headache; increased hunger; increased thirst; high blood pressure; convulsions (seizures); decreased urine output; mood changes; muscle pain or cramps; numbness or tingling in hands, feet, or lips ; confusion ; faintness, or light-headedness when getting up from a lying or sitting position ; sudden sweating; trouble in sleeping; general feeling of discomfort or illness; nervousness; fast, pounding, or irregular heartbeat or pulse ; palpitations; tremors

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here